ghostofparties (ghostofparties) wrote in vaginapagina,
ghostofparties
ghostofparties
vaginapagina

Bleeding coming off of the pill.

I started taking Microgynon 30 on the 4th of July, which was the start of my period (it ended on the 9th). It made me feel ridiculously depressed and nauseous and gave me terrible stomach cramps. After persevering with it for 9 days, I took my last pill on the 12th and decided enough was enough and I couldn't cope with it any more. I wasn't sure if it would cause a period after just 9 days, but I expected at least a bit of spotting. Sure enough, that came the day after. It was hardly anything, just enough to make the tissue a bit pink when I wiped. Every so often I'd get a little bit of actual blood, but it was fine. Fast forward to this morning (the 16th) and it is POURING out of me. I just sat for a good five minutes on the toilet waiting for the flow to die down. It's extremely thick and dark, unlike any period I have ever previously had. I have some pretty bad cramping to go with it, worse than what I'm used to. It's just the look of all that blood that's worried me. Should I just wait it out, or do I need to do something about it? Part of me thinks this might be a silly thing to worry about but the other part is going 'OH MY GOD, LOOK AT ALL THAT BLOOD!' For what it's worth, I am in a sexual relationship but I haven't had vaginal sex in over a year, so no chance of pregnancy. Thanks for your time, everyone.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments